# SDR BJNA2017122001

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737-48E
- Aircraft serial: 25430
- Aircraft time: 59,954 hours, 39,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ROW SIGN DETACHED.  RE-ATTACHED EMERGENCY EXIT ROW SIGN IAW AMM.
